# SDR 8939

- Difficulty date: June 11, 2003
- Submitted: June 15, 2003
- Operation: Air carrier
- Aircraft: N149
- Make and model: Saab SF340A
- Aircraft time: 29,111 hours, 32,548 cycles
- Engine: Ge CT75A1
- Engine time: 25,976 hours, 28,659 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 4467 ON T/O ROLL AT 100 KIAS RT ENG OIL PRESS WARNING INDICATOR ILLUM WITH TRIPLE CHIME.  CAPT ABORTED T/O AND RETURNED TO GATE.
